Fisher type fixed point results in controlled metric spaces

Volume 20, Issue 3, pp 234--240
Publication Date: February 05, 2020 Submission Date: September 14, 2019 Revision Date: November 11, 2019 Accteptance Date: November 27, 2019


Durdana Lateef - Department of Mathematics, College of Science, Taibah University, Madina, 41411, Saudi Arabia.


In the present paper, we define a rational contractive condition of Fisher type in the context of controlled metric space and obtain some generalized fixed point results in this space. These results will unify and amend many well-known results of literature. Some consequences and an example has been presented at the end to show the authenticity of the established results.